An imprimitivity theorem for Hopf algebras.

M. Koppinen; T. Neuvonen

Mathematica Scandinavica (1977)

  • Volume: 41, page 193-198
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Koppinen, M., and Neuvonen, T.. "An imprimitivity theorem for Hopf algebras.." Mathematica Scandinavica 41 (1977): 193-198. <>.

author = {Koppinen, M., Neuvonen, T.},
journal = {Mathematica Scandinavica},
pages = {193-198},
title = {An imprimitivity theorem for Hopf algebras.},
url = {},
volume = {41},
year = {1977},

AU - Koppinen, M.
AU - Neuvonen, T.
TI - An imprimitivity theorem for Hopf algebras.
JO - Mathematica Scandinavica
PY - 1977
VL - 41
SP - 193
EP - 198
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.